# SDR CA110126003

- Difficulty date: January 25, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Misoverhauled
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INSTALLED 13 HRS, 16 CYCLES, FLIGHT SPOILERS CAUTION MESSAGE AT GATE UNIT.  R & R AT ACFT IAW AMM AND UNIT RETURNED TO MFG FOR REPAIR.   UPON INVESTIGATION THAT THERE ARE SUSPECTED UNAPPROVED PARTS AND INCORRECT SOFTWARE INSTALLED ON THE CIRCUIT CARDS.   INCOMING INSPECTION OF THE SPOILER ELECTRONIC CONTROL UNIT HAS REVEALED THAT QUALITY CONTROL INSPECTION, SEALS WERE BROKEN AND COMPONENTS FITTED ON 2 DIFFERENT ASSEMBLIES WERE NOT APPROVED OR SPECIFIED BY THE ORIGINAL MFG FOR THIS EQUIPMENT.   ASSEMBLIES:  -NTERFACE ASSEMBLY PN 7743-00258-01, SN 02193  PARTS AFFECTED: PROGRAMMABLE LOGIC DEVICE U1 & U101 ARE NOT AS SPECIFIED IN CMM AND ARE LABELLED RJHC INSTEAD OF RJNN (INCORRECT HARDWARE AND SOFTWARE INSTALLED FOR THE CONFIGURATION OF THE UNIT) -OUTPUT COMMON ASSY, PN 7743-00272-02, SN 02130,  PARTS AFFECTED: FUSE F2 & F3 ARE NOT AS SPECIFIED IN THE OEM CMM.   A SUSPECTED UNAPPROVED PARTS REPORT WILL BE FILED WITH THE FAA.
